MAUDE Adverse Event Report: COVIDIEN CURITY; TAPE AND BANDAGE, ADHESIVE

COVIDIEN CURITY; TAPE AND BANDAGE, ADHESIVE
Model Number 44101-
Medical Device Problem Code Sticking (1597)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported the adhesive was stickier than normal.It wasn't coming out easily.When the patient removed it finally, it discolored her skin and left a dark patch on the skin which came in contact with the adhesive.
 
Additional Manufacturer Narrative
An investigation was performed for the reported customer complaint: ¿the customer reported the adhesive was stickier than normal.It wasn't coming out easily.When the patient removed it finally, it discolored her skin and left a dark patch on the skin which came in contact with the adhesive.¿ a review of the device history record (dhr) for lot no.B1710182 indicated the product was released meeting all quality standards.All dhrs are reviewed for accuracy prior to product release.In-process procedures are also in place to prevent nonconforming product in the manufacturing process.This ensures components and finished products meet all quality inspection standards.These controls include, but are not limited to: material verification/certification processes, dimensional specifications, statistical samplings, periodic audits, process inspections, machine maintenance/operation and personnel training and certification.Samples were received for evaluation.No abnormalities were identified.Ten (10) production retained samples lot b1710182 were also evaluated by the supplier.The production retains were visually inspected.The peel strength test was performed on the retention samples and all test values are qualified according to the adhesion to steel test report.In addition, peel strength test records of finished product also observed no abnormalities.Biocompatibility studies conducted by a third party lab for this product revealed the product passed the test requirements for bio compatibility.Incoming quality control records for glue resulted in no abnormalities.The coating machine daily production records were also reviewed with no abnormalities identified.The reported customer complaint could not be confirmed.A root cause could not be determined.No corrective or preventive action is planned at this time.This complaint will be used for trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
CURITY
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key7561064
Report Number1282497-2018-00441
Device Sequence Number1775360
Product Code FQM
UDI-Device Identifier10884521144477
UDI-Public10884521144477
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number44101-
Device Catalogue Number44101-
Device Lot NumberB1710182
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date04/26/2019
Patient Sequence Number1